Advertisement

Journal of Mathematical Fluid Mechanics

, Volume 3, Issue 1, pp 18–39 | Cite as

Solvability of the Boundary-Value Problems for the Boussinesq Equations with Inhomogeneous Boundary Conditions

  • G. V. Alekseev
  • A. B. Smishliaev

Abstract.

The boundary-value problems for the stationary Boussinesq heat transfer equations with general non-standard boundary conditions for the velocity and mixed boundary conditions for the temperature are considered. The local and global existence theorems are proved. The precise a priori estimates for the solution are derived.

Keywords. Boussinesq and Navier—Stokes equations, weak solutions, non-standard boundary conditions, local and global existence theorems. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 2001

Authors and Affiliations

  • G. V. Alekseev
    • 1
  • A. B. Smishliaev
    • 1
  1. 1.Computational Fluid Dynamics Laboratory, Institute for Applied Mathematics FEB RAS, Radio, 7, Vladivostok, 690041, RussiaRU

Personalised recommendations